BIROn - Birkbeck Institutional Research Online

    A note on Beauville p-groups

    Fairbairn, Ben and Barker, N. and Boston, N. (2012) A note on Beauville p-groups. Experimental Mathematics 21 (3), pp. 298-306. ISSN 1058-6458.

    [img] Text (Refereed)
    BeauvillepGroups4.pdf - Accepted Version
    Restricted to Repository staff only

    Download (329kB)

    Abstract

    We examine which p-groups of order ≤ p6 are Beauville. We completely classify them for groups of order ≤ p^4. We also show that the proportion of 2-generated groups of order p^5 that are Beauville tends to 1 as p tends to infinity; this is not true, however, for groups of order p^6. For each prime p we determine the smallest nonabelian Beauville p-group.

    Metadata

    Item Type: Article
    Keyword(s) / Subject(s): Beauville structure, Beauville group, p-groups, Beauville surface
    School: Birkbeck Schools and Departments > School of Business, Economics & Informatics > Economics, Mathematics and Statistics
    Depositing User: Ben Fairbairn
    Date Deposited: 30 Nov 2012 10:17
    Last Modified: 17 Apr 2013 12:33
    URI: http://eprints.bbk.ac.uk/id/eprint/5419

    Statistics

    Downloads
    Activity Overview
    1Download
    98Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item